HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Hormone Problems (https://www.healthboards.com/boards/hormone-problems/)
-   -   Testosterone Cream for Female (https://www.healthboards.com/boards/hormone-problems/1042062-testosterone-cream-female.html)

fusionqueen 04-24-2018 09:24 AM

Testosterone Cream for Female
 
I just started testosterone cream 8mg per 5ml. In a few days I was sleeping great! Using for menopause...night sweats, weight gain and insomnia. In exactly one week I have GAINED 6 lbs. I have been on a diet logging my food for 4 months. I have not weighed this in 8plus years. Suggestions? Dr says that is not from the cream as it would never cause weight gain. There is no way to gain that much fat in one week.
Appreciate input!

STLouisgal 04-24-2018 12:10 PM

Re: Testosterone Cream for Female
 
I have heard of some women gaining weight on testosterone but I don't think that's typical. It's odd too that it happened so quickly. I was on testosterone cream a number of years back but it didn't have any positive effects. I was on pellets too which didn't help either despite "pumping me up" with lots of T. I've thought about trying some sort of T again for a number of reasons - libido, stamina, skin, hair (although it may worsen instead of help my hair loss). The only hormone that has been helpful for me (since an unwarranted hysterectomy) is estrogen. It even brought me out of a deep dark hole of depression.

I'd be interested in hearing if you continue with the T and if it helps.

fusionqueen 04-24-2018 02:02 PM

Re: Testosterone Cream for Female
 
I have googled and read it can cause rapid water weight gain. I am going to stop for a couple of days and see what happens. If all goes back to normal I will try a lower dose. I have changed nothing else but added this in. I also found the topical suggested dose for women is 2.5mg not 8mg that I am using. I was sleeping so great, no hot flashes and just felt better, but I was having some anxiety. I am hopeful it was just a tad to much and a lower dose wont cause any issues.

STLouisgal 05-09-2018 07:35 AM

Re: Testosterone Cream for Female
 
Hi fushionqueen. What did you end up doing? Did you stop using the cream altogether or just cut back on amount and frequency?

fusionqueen 05-09-2018 12:02 PM

Re: Testosterone Cream for Female
 
[QUOTE=STLouisgal;5482154]Hi fushionqueen. What did you end up doing? Did you stop using the cream altogether or just cut back on amount and frequency?[/QUOTE]


I stopped it for 2 days and all all the weight went away. I started back at half the dose and no side effects.. only positive! Sleeping all night, no night sweats ..feeling so much better!!

STLouisgal 05-20-2018 06:13 AM

Re: Testosterone Cream for Female
 
Glad to hear it. I hope the benefits continue!


All times are GMT -7. The time now is 03:46 AM.